MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS GLENO 36 +4 LAT; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERS REVERS GLENO 36 +4 LAT; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERS REVERS GLENO 36 +4 LAT
Medical Device Problem Codes Loss of Osseointegration (2408); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 07/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the device dislocated after the surgery.The revision surgery was performed on (b)(6) 2024.The surgeon changed the glenosphere.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-9504s-04 arthrex univers revers¿ glenosphere 36 +4 lat serial/batch number (b)(6) was received for investigation.Functional testing with a known good part found that the glenosphere firmly attached to the mating part.Visual evaluation found scratches and marks on the polished area, most likely caused by the implantation and removal of the device.No other damage was noted.The most likely cause of the reported failure is a patient-specific event, specifically a revision surgery due to dislocation.

Brand Name
UNIVERS REVERS GLENO 36 +4 LAT
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20733694
Report Number1220246-2024-08571
Device Sequence Number8370129
Product Code PHX
UDI-Device Identifier00888867061408
UDI-Public(01)00888867061408(11)230201(17)280131(10)22.02201
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS GLENO 36 +4 LAT
Device Catalogue NumberAR-9504S-04
Device Lot Number22.02201
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown